# SDR AALA202502261817

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 67,693 hours, 28,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 19ABC EXIT LIGHTING ASSEMBLY BROKEN OFF BOTTOM OF SEAT. REMOVE AND REPLACED ROW 19ABC EXIT LIGHTING ASSEMBLY. PER AMM 33-51-11. OPERTIONAL CHECKS GOOD.
